IMI-BAS BAS
 

BulDML at Institute of Mathematics and Informatics >
IMI >
IMI Periodicals >
Serdica Journal of Computing >
2010 >
Volume 4 Number 1 >

Please use this identifier to cite or link to this item: http://hdl.handle.net/10525/1586

Title: A Solver for Complex-Valued Parametric Linear Systems
Authors: Popova, Evgenija
Kolev, Lyubomir
Krämer, Walter
Keywords: Parametric Linear System
Complex Intervals
Validated Interval Software
C-XSC
Mathematica
Electrical Circuits
Issue Date: 2010
Publisher: Institute of Mathematics and Informatics Bulgarian Academy of Sciences
Citation: Serdica Journal of Computing, Vol. 4, No 1, (2010), 123p-132p
Abstract: This work reports on a new software for solving linear systems involving affine-linear dependencies between complex-valued interval parameters. We discuss the implementation of a parametric residual iteration for linear interval systems by advanced communication between the system Mathematica and the library C-XSC supporting rigorous complex interval arithmetic. An example of AC electrical circuit illustrates the use of the presented software.
URI: http://hdl.handle.net/10525/1586
ISSN: 1312-6555
Appears in Collections:Volume 4 Number 1

Files in This Item:

File Description SizeFormat
sjc121-vol4-num1-2010.pdf269.72 kBAdobe PDFView/Open

 



Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.

 

Valid XHTML 1.0!   Creative Commons License DSpace Software Copyright © 2002-2009  The DSpace Foundation - Feedback